# SDR VNAA2018111511103

- Difficulty date: November 15, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 34,993 hours, 34,843 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 03298H7261
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND INTO CRUISE PHASE OF FLIGHT A CRACK BEGAN TO SPREAD ON THE CAPTAIN'S SIDE WINDSHIELD.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO PHL.  THE FLIGHT HELD FOR APPROXIMATELY 45 MINUTES TO BURN OFF FUEL TO GET UNDER LANDING WEIGHT.  FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER ISSUE.  R&R WINDSHIELD.  LEAK CHECKS GOOD
